×

zbMATH — the first resource for mathematics

Hamiltonian formalism of one-dimensional systems of hydrodynamic type, and the Bogolyubov-Whitman averaging method. (English. Russian original) Zbl 0553.35011
Sov. Math., Dokl. 27, 665-669 (1983); translation from Dokl. Akad. Nauk SSSR 270, 781-785 (1983).
Introducing the so called ”Poisson brackets of hydrodynamic type” and ”the Hamiltonians of hydrodynamic type” the authors establish a Hamiltonian formalism of one-dimensional systems of hydrodynamic type \(u^ i_ t=v^ i_ j(u)u^ j_ x\). A pure Hamiltonian version of the Bogolyubov-Whitman averaging method and the Hamiltonian formalism of the corresponding averaged equations is also developed.
Reviewer: T.Petrila

MSC:
35G20 Nonlinear higher-order PDEs
76A99 Foundations, constitutive equations, rheology, hydrodynamical models of non-fluid phenomena
PDF BibTeX Cite